Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 50, NWS Green Bay, WI

June 3, 2017Florence County, Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 3, 2017, 5:34 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2017, 5:34 PM CDT (22:34 UTC)
Expired
Jun 3, 2017, 6:30 PM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI, Marinette County, WI

The radar

The Marquette radar (KMQT), 107 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 6:15 PM CDTTSTM WND GST 45Amberg, WI40 TO 50 MPH WIND GUSTS AT INTERSECTION OF HIGHWAY 141 AND BARKER RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS53 KGRB 032234
SVRGRB
WIC037-041-075-032330-
/O.NEW.KGRB.SV.W.0050.170603T2234Z-170603T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
534 PM CDT SAT JUN 3 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Forest County in northeastern Wisconsin...
  Florence County in northeastern Wisconsin...
  Northern Marinette County in northeastern Wisconsin...

* Until 630 PM CDT.

* At 534 PM CDT, severe thunderstorms were located along a line
  extending from near Kingsford to 9 miles southeast of Popple River,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
  River, Carter, Niagara and Laona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4591 8810 4587 8807 4582 8814 4578 8809
      4579 8799 4577 8799 4575 8788 4568 8778
      4565 8783 4559 8778 4556 8779 4556 8783
      4548 8780 4544 8786 4538 8787 4538 8892
      4547 8892 4547 8904 4579 8905 4593 8818
TIME...MOT...LOC 2234Z 285DEG 27KT 4577 8806 4567 8860 

HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
751 
WWUS53 KGRB 032248
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
548 PM CDT SAT JUN 3 2017

WIC037-041-075-032330-
/O.CON.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
548 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 547 PM CDT, severe thunderstorms were located along a line
extending from near Kingsford to near Goodman to 11 miles southeast
of Popple River to near Crandon, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
River, Carter, Niagara and Laona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4591 8810 4587 8807 4582 8814 4578 8809
      4579 8799 4577 8799 4575 8788 4568 8778
      4565 8783 4559 8778 4556 8779 4556 8783
      4548 8780 4544 8786 4538 8787 4538 8892
      4547 8892 4547 8904 4579 8905 4593 8818
TIME...MOT...LOC 2247Z 281DEG 28KT 4573 8807 4566 8842 4564 8859 4560
8888

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
208 
WWUS53 KGRB 032307
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
607 PM CDT SAT JUN 3 2017

WIC037-041-075-032330-
/O.CON.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
607 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...

At 606 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Pembine to near Goodman to 19
miles southeast of Popple River to 9 miles north of Carter, moving
southeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Crandon, Kingsford, Pembine, Goodman, Wausaukee, Homestead, Popple
River, Carter, Niagara and Laona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4593 8816 4587 8807 4582 8814 4578 8809
      4579 8799 4577 8799 4575 8788 4568 8778
      4565 8783 4559 8778 4556 8779 4556 8783
      4548 8780 4544 8786 4538 8788 4538 8892
      4547 8892 4547 8904 4574 8905 4587 8855
TIME...MOT...LOC 2306Z 296DEG 32KT 4559 8787 4557 8829 4555 8848 4552
8869

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
588 
WWUS53 KGRB 032330
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
630 PM CDT SAT JUN 3 2017

WIC037-041-075-032339-
/O.EXP.KGRB.SV.W.0050.000000T0000Z-170603T2330Z/
Forest WI-Florence WI-Marinette WI-
630 PM CDT SAT JUN 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR FOREST...FLORENCE AND NORTHERN
MARINETTE COUNTIES WILL EXPIRE AT 630 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4593 8816 4587 8807 4582 8814 4578 8809
      4579 8799 4577 8799 4575 8788 4568 8778
      4565 8783 4559 8778 4556 8779 4556 8783
      4548 8780 4544 8786 4538 8788 4538 8892
      4547 8892 4547 8904 4574 8905 4587 8855
TIME...MOT...LOC 2329Z 285DEG 27KT 4555 8764 4553 8806 4551 8825 4548
8846

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:35 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 3, 2:35 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
235 PM CDT Sat Jun 3 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 234 PM CDT Sat Jun 3 2017

Main forecast focus remains on severe potential late this
afternoon/evening as a cold front moves into a moist, unstable air
mass sitting over WI. Even once this event ends later tonight,
there is concerns for thunderstorm potential Sunday afternoon as
another cold front/associated mid-level trough drops south through
the state.

The 19z MSAS surface analysis showed a ridge of high pressure that
stretched from eastern Ontario south to West Virginia. Another
ridge of high pressure was located over the northern/central High
Plains. In between, a cold front extended from south-central
Canada south-southeast to an area of low pressure over west-
central WI, then turned southwest into the central Plains. Visible
satellite imagery picked up on mid/high clouds along the cold
front, however cumulus clouds were starting to increase over
southern MN.

Anticipate convection to fire up shortly as the air mass over WI
has become unstable with MUCAPE values approaching 2500 J/KG over
north-central WI. This line of convection will then sweep across
the forecast area late this afternoon/evening hours for central
WI, early to middle evening for eastern WI with potential for
large hail and/or damaging winds. The higher risk of severe storms
remains over northern WI where shear is slightly stronger. These
showers/thunderstorms will also be efficient rain producers, thus
locally heavy rains are also possible with hourly rates of one-
half to one inch. A second line of showers/thunderstorms is
indicated by the models ahead of the true cold front late this
evening, however the atmosphere should have been worked over by
the previous convection, so do not expect any further strong
storms. All of this precipitation is expected to diminish from
northwest to southeast with skies beginning to clear for the
overnight hours. May see some patchy fog develop late as winds
become light and low-level moisture does not get scoured out. Min
temperatures to range from the lower to middle 50s north-central
WI, to the middle 60s over east-central WI (slightly cooler near
Lake MI).

Sunday morning looks quiet with the development of cumulus clouds
as daytime heating begins. Attention then focuses on a shortwave
trough that is forecast to drop south into northern WI Sunday
afternoon. Accompanying this mid-level trough will be a cold front
that also pushes south through at least northern WI by 00z Monday.
The lift provided by the front, in concert with increasing
instability (cooling temperatures aloft/daytime heating =
steepening lapse rates) plus increasing forcing from the shortwave
trough, all point to at least a chance for more showers and
thunderstorms (especially over the north). Will have to watch
these storms for possible intensification as the shear will be
stronger and if the instability can get strong enough, we could be
looking at marginally severe hail as wet-bulb heights will be
lower (compared to Saturday). Max temperatures to be in the middle
to upper 70s north-central, around 80 degrees near Lake MI and
lower to middle 80s south.

.LONG TERM...Sunday Night Through Saturday
Issued at 234 PM CDT Sat Jun 3 2017

Showers are possible Sunday evening across the eastern cwa as a
cold front pushes through the rest of the cwa. Once the front is
through the area, drier and cooler conditions are expected across
the western Great Lakes to start out the work week as a high
pressure system settles in across the region.

Dry weather will continue during the middle part of the week as
temperatures moderate a bit as the high shifts to the east and the
region gets on the backside of the aforementioned high. Later in
the work week the forecast gets a bit fuzzy as a slow moving low
pressure system tracks through the western Great Lakes region. NWP
models that far out differ quite a bit with respect to
precipitation chances across the area. However, with several mid-
level PV anomalies expected to track through the area it seems
like a chance for showers is not unreasonable late in the work
week, especially with the boost diurnal heating will provide.
Modest instability may also bring thunder along with the showers,
particularly in the afternoon and evening hours.

By early next weekend it appears high pressure builds back into
the area, providing more dry weather to the area.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1232 PM CDT Sat Jun 3 2017

Main forecast concern centers around timing/strength of
thunderstorms as a cold front encounters a warm, unstable air mass
across northeast WI. Latest timing will have a line of storms move
across the RHI TAF site late this afternoon, the AUW/CWA TAF sites
early this evening and the GRB/ATW/MTW TAF sites early to mid-
evening. Gusty winds and some hail will be possible with the
stronger storms and cigs could lower into the MVFR under these
thunderstorms. Once the cold front pushes through during the
overnight hours, skies will begin to clear and winds diminish.
This could lead to the development of patchy fog toward daybreak.
VFR conditions to prevail for Sunday morning, however the approach
of another cold front and mid-level trough will bring the next
chance of showers/thunderstorms to the region Sunday afternoon.
Both cigs and vsbys would lower to MVFR if thunderstorms can
develop.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Kurimski
AVIATION.......Kallas
Hazardous weather outlook, Jun 3, 2:41 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Sat Jun 3 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Severe thunderstorms with large hail and damaging winds are
possible late this afternoon and this evening, primarily between
400 pm and 1000 pm. Although severe storms are possible across
the entire area, the greatest risk will be in north-central and
far northeast Wisconsin.

Initial development is most likely to occur in north-central
Wisconsin, with the storms tracking southeast. Some of these
storms could be severe and produce hail over 1 inch in diameter
and wind gusts over 60 mph. Heavy downpours are also likely with
the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible again Sunday afternoon. Gusty winds and
hail will be possible with these storms. There remains uncertainty
concerning the exact atmospheric conditions that will be across
the area Sunday. Therefore, even though the present forecast is
for storms to remain below severe levels, it is possible the
severe risk may need to be upgraded with later forecasts. Anyone
planning to be outdoors on Sunday should closely monitor later
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary late this afternoon and this
evening.

LMZ521-522-541>543-041945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms will pose a hazard to boaters. The storms
will produce lightning, gusty winds, and possibly some hail.
Patchy dense fog could develop on Lake Michigan.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is another chance of thunderstorms on Sunday, which would
again pose a hazard to boaters.

An abrupt wind shift to the northeast is likely to surge down the
lake and bay late Sunday afternoon or Sunday evening. Although the
exact timing is uncertain, it will likely pose a substantial
hazard to small craft when it occurs. Prior to the wind shift,
west winds of 10 to 15 knots are expected. Winds will abruptly
shift to the Northeast and could briefly gust to 30 knots
immediately after the wind shift, before settling back to 10 to 20
knots for the rest of the night. Anyone boating on the lake or bay
late Sunday or Sunday night should closely monitor weather
conditions and forecasts prior to heading out on the water.

Kallas/Kurimski

In the hours before

Special weather statement, Jun 3, 4:27 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
427 PM CDT SAT JUN 3 2017

WIZ005-032215-
Vilas WI-
427 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR VILAS COUNTY UNTIL 515 PM CDT...

At 426 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Phelps to 8 miles north of Lac Du
Flambeau. Movement was east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Eagle River, Lac Du Flambeau, Phelps, Boulder Junction, Winchester,
Arbor Vitae, Woodruff, Conover, Presque Isle and Manitowish Waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4614 8909 4607 8893 4598 8893 4598 8905
      4590 8905 4590 8918 4587 8918 4587 8930
      4590 8930 4590 9004 4598 9005 4598 8993
      4630 8993
TIME...MOT...LOC 2126Z 260DEG 29KT 4606 8902 4608 8987

Kurimski
Local storm report, Jun 3, 4:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             ALVIN                   46.01N 88.81W
06/03/2017  M0.25 INCH       FOREST             WI   CO-OP OBSERVER

&&

TIMMU
Special weather statement, Jun 3, 4:49 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
449 PM CDT SAT JUN 3 2017

WIZ011-012-032230-
Florence WI-Forest WI-
449 PM CDT SAT JUN 3 2017

...SPECIAL WEATHER STATEMENT...

At 448 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tipler to 10 miles west of Popple River.
Movement was east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Tipler around 455 PM CDT.
  Florence around 515 PM CDT.
  Kingsford and Homestead around 525 PM CDT.

Other locations impacted by these storms include Lasalle Falls,
Spread Eagle, Windsor Dam Campground, Aurora, Nelma, Commonwealth,
Cavour, Alvin, Morgan Lake Campground and Newald.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4601 8868 4598 8864 4602 8860 4601 8859
      4602 8853 4598 8842 4599 8838 4596 8833
      4595 8819 4592 8810 4588 8810 4587 8807
      4582 8814 4578 8806 4571 8806 4572 8842
      4558 8843 4569 8904 4588 8905 4604 8885
TIME...MOT...LOC 2148Z 284DEG 30KT 4592 8858 4579 8891

Kurimski
Special weather statement, Jun 3, 4:54 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
454 PM CDT SAT JUN 3 2017

WIZ010-018-019-032245-
Langlade WI-Oneida WI-Lincoln WI-
454 PM CDT SAT JUN 3 2017

...SPECIAL WEATHER STATEMENT...

At 454 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Tomahawk to near Chelsea.
Movement was east at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Tomahawk around 505 PM CDT.
  Woodboro and New Wood Wildlife Area around 520 PM CDT.
  Rhinelander around 525 PM CDT.
  Merrill and Council Grounds State Park around 540 PM CDT.

Other locations impacted by these storms include Heafford Junction,
Ackley Wildlife Area, Bradley, Dudley, Otis, Bavaria, Mccord,
Gleason, Jeffris and Spirit Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Wisconsin.

LAT...LON 4566 9004 4565 8905 4512 8942 4513 9004
TIME...MOT...LOC 2154Z 274DEG 28KT 4556 8983 4526 9024

Kurimski
Special weather statement, Jun 3, 5:24 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Green Bay WI
524 PM CDT SAT JUN 3 2017

WIZ010-018-019-032315-
Langlade WI-Oneida WI-Lincoln WI-
524 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHERN ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 615 PM CDT...

At 524 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tomahawk, or 20 miles southwest of Rhinelander, moving east at 40
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Rhinelander, Merrill, Tomahawk, Woodboro, Parrish, Council Grounds
State Park, New Wood Wildlife Area, Bradley, Enterprise and Heafford
Junction.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central Wisconsin.

LAT...LON 4560 8987 4567 8914 4512 8927 4512 9005
TIME...MOT...LOC 2224Z 262DEG 46KT 4540 8968

EB
Special weather statement, Jun 3, 5:27 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
527 PM CDT SAT JUN 3 2017

WIZ011>013-032315-
Florence WI-Forest WI-Northern Marinette County WI-
527 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOREST...FLORENCE AND
NORTHERN MARINETTE COUNTIES UNTIL 615 PM CDT...

At 527 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kingsford to 7 miles south of Popple River.
Movement was east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Popple River, Niagara, Laona,
Dunbar, Aurora and Amberg.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northeastern Wisconsin.

LAT...LON 4591 8810 4588 8810 4587 8807 4582 8814
      4578 8809 4578 8805 4579 8799 4577 8799
      4575 8788 4571 8781 4568 8778 4567 8782
      4565 8783 4559 8778 4556 8779 4557 8783
      4554 8781 4538 8844 4575 8896 4593 8818
TIME...MOT...LOC 2227Z 285DEG 27KT 4578 8813 4569 8867

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:44 AM CDTSpecial Weather StatementGRBWood91 min
Jun 3, 2:14 AM CDTSpecial Weather StatementGRBMarathon61 min
Jun 3, 2:23 AM CDTSpecial Weather StatementGRBWood82 min
Jun 3, 3:29 AM CDTSpecial Weather StatementGRBLincoln, Oneida61 min
Jun 3, 3:37 AM CDTSpecial Weather StatementGRBMarathon, Portage, Wood38 min
Jun 3, 4:42 AM CDTSpecial Weather StatementGRBBrown, Calumet, Kewaunee, Menominee, Outagamie, Shawano and 3 more78 min
Jun 3, 6:05 AM CDTSpecial Weather StatementGRBCalumet, Manitowoc, Outagamie, Winnebago55 min
Jun 3, 3:12 PM CDTSpecial Weather StatementGRBOneida, Vilas48 min
Jun 3, 3:28 PM CDTSpecial Weather StatementGRBVilas47 min
Jun 3, 3:30 PM CDTSevere Thunderstorm WarningGRBVilas60 min
Jun 3, 3:59 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest61 min
Jun 3, 4:27 PM CDTSpecial Weather StatementGRBVilas48 min
Jun 3, 4:49 PM CDTSpecial Weather StatementGRBFlorence, Forest41 min
Jun 3, 4:54 PM CDTSpecial Weather StatementGRBLincoln51 min
Jun 3, 5:24 PM CDTSpecial Weather StatementGRBLincoln51 min
Jun 3, 5:27 PM CDTSpecial Weather StatementGRBFlorence, Forest48 min
Jun 3, 6:02 PM CDTSpecial Weather StatementGRBMarathon43 min
Jun 3, 6:33 PM CDTSpecial Weather StatementGRBMarathon, Portage, Wood42 min
Jun 3, 6:40 PM CDTSpecial Marine WarningGRB2 hr
Jun 3, 6:42 PM CDTSpecial Weather StatementGRBLanglade, Marinette, Menominee, Oconto48 min
Jun 3, 6:47 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.